EconPapers    
Economics at your fingertips  
 

Toeplitz Operators on Dirichlet-Type Space of Unit Ball

Jin Xia, Xiaofeng Wang and Guangfu Cao

Abstract and Applied Analysis, 2014, vol. 2014, 1-13

Abstract:

We construct a function in which is unbounded on any neighborhood of each boundary point of such that Toeplitz operator is a Schatten -class operator on Dirichlet-type space . Then, we discuss some algebraic properties of Toeplitz operators with radial symbols on the Dirichlet-type space . We determine when the product of two Toeplitz operators with radial symbols is a Toeplitz operator. We investigate the zero-product problem for several Toeplitz operators with radial symbols. Furthermore, the corresponding commuting problem of Toeplitz operators whose symbols are of the form is studied, where , , and is a radial function.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/927513.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/927513.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:927513

DOI: 10.1155/2014/927513

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:927513